# SDR SWIA201129060

- Difficulty date: August 15, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 26,255 hours, 22,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 409+128 VERTICAL POST, AFT RADIUS OF OUTBOARD CHANNEL IS CRACKED.  (C-CHECK)  REPLACED PER SRM.
